On a Q-boundary value problem with discontinuity conditions

Бесплатный доступ

In this paper, we studied q-analogue of Sturm-Liouville boundary value problem on a finite interval having a discontinuity in an interior point. We proved that the q-Sturm-Liouville problem is self-adjoint in a modified Hilbert space. We investigated spectral properties of the eigenvalues and the eigenfunctions of q-Sturm-Liouville boundary value problem. We shown that eigenfunctions of q-Sturm-Liouville boundary value problem are in the form of a complete system. Finally, we proved a sampling theorem for integral transforms whose kernels are basic functions and the integral is of Jackson’s type.

Q-sturm-liouville operator, self-adjoint operator, completeness ofeigenfunctions, sampling theory

Короткий адрес: https://readera.org/147236520

IDR: 147236520   |   DOI: 10.14529/mmph210401

Список литературы On a Q-boundary value problem with discontinuity conditions

  • Jackson F.H. q-Difference Equations. Am. J. Math., 1910, Vol. 32, no. 4, pp. 305-314.
  • Annaby M.H., Mansour Z.S. q-Difference Equations. In: q -Fractional Calculus and Equations. Lecture Notes in Mathematics, vol. 2056. Springer, Berlin, Heidelberg, 2012. DOI: 10.1007/978-3-642-30898-7_2
  • Annaby M.H., Mansour Z. S. Basic Sturm-Liouville problems. J. Phys. A: Math. Gen, 2005, Vol. 38, pp. 3775-3797.
  • Chung K., Chung W., Nam S., Kang, H. New q-Derivative and q-Logarithm. Int. J. Theor. Phys., 1994, Vol. 33, Iss. 10, pp. 2019-2029. DOI: 10.1007/BF00675167
  • Floreanini R., LeTourneux J., Vinet L. More on the q-Oscillator Algebra and q-Orthogonal Polynomials. Journal of Physics A: Mathematical and General, Vol. 28, no. 10, pp. L287-L293. DOI: 10.1088/0305-4470/28/10/002
  • Annaby M.H. q-Type Sampling Theorems. Result. Math., 2003, Vol. 44, Iss. 3, pp. 214-225. DOI: 10.1007/BF03322983
  • Abrue L.D. A q-Sampling Theorem Related to the q-Hankel Transform. Proc. Am. Math. Soc., 2005, Vol. 133, no. 4, pp. 1197-1203. DOI: 10.2307/4097680
  • Abreu L.D. Sampling theory associated with q-difference equations of the Sturm-Liouville type. J Phys. A: Math. Gen., 2005, Vol. 38(48), pp. 10311-10319. DOI: 10.1088/0305-4470/38/48/005
  • Karahan D., Mamedov Kh.R. Sampling Theory Associated with q-Sturm-Liouville Operator with Discontinuity Conditions. Journal of Contemporary Applied Mathematics, 2020, Vol. 10, no. 2, pp.40-48.
  • Allahverdiev B.P., Tuna H. Qualitative Spectral Analysis of Singular q-Sturm-Liouville Operators. Bulletin of the Malaysian Mathematical Sciences Society, 2020, Vol. 43, Iss. 2, pp. 1391-1402. DOI: 10.1007/s40840-019-00747-3
  • Allahverdiev B.P., Tuna H. Eigenfunction Expansion in the Singular Case for q-Sturm-Liouville Operators. CJMS, 2019, Vol. 8, Iss. 2, pp. 91-102. DOI: 10.22080/CJMS.2018.13943.1339
  • Yurko, V. Integral Transforms Connected with Discontinuous Boundary Value Problems. Integral Transforms and Special Functions, 2000, Vol. 10, Iss. 2, pp. 141-164. DOI: 10.1080/10652460008819282
  • Gasper G., Rahman M. Basic Hypergeometric Series. Cambridge; New York: Cambridge University Press, 1990, 287 p.
  • Kramer H.P. A Generalized Sampling Theorem. Journal of Mathematics and Physics, 1959, Vol. 38, Iss.1-4, pp. 68-72. DOI:10.1002/SAPM195938168
Еще
Статья научная